Im 45 yrs old, had a complete hystarectomy 8 weeks ago. I have been put on the Vivelle dot patch 0.1 (2 at a time). My blood tests are showing normal estrogen levels but on the very low side. I am having some problems with fatigue , moodiness and anxiety. What do I need to ask my Doctor? I don't seem to be getting a lot of help from my gynocologist? Do I need to give this more time?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.